# SDR MASA2010092401028

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 13,999 hours, 11,282 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED AIR DUCT WARNING IN FLT BLEED AIR DUCT WARNING IN FLT, CREW RTG.  MX R2 LEFT O-RING TEMP CONTROL VALVE.
